# SDR 2002F00121

- Difficulty date: December 19, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN STATION 827 STRINGER 6L HAS ATTACH CLIP CRACKED.  (M)
